Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 12, NWS Flagstaff, AZ

April 25, 20145 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 25, 2014, 9:32 PM MST for 5 counties in Arizona. It took effect at Apr 26, 2014, 5:00 AM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2014, 9:32 PM MST (04:32 UTC)
In effect from
Apr 26, 2014, 5:00 AM MST
Expired
Apr 26, 2014, 5:00 PM MST
In force
12 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2014-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2014-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2503 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WWUS75 KFGZ 260432
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
932 PM MST FRI APR 25 2014

...STRONG WINDS SATURDAY AS A COLD FRONT CROSSES NORTHERN
ARIZONA...

.A COLD FRONT WILL CROSS NORTHERN ARIZONA SATURDAY...BRINGING
STRONG WINDS FOR SEVERAL HOURS ALONG THE FRONT. THE COLD FRONT IS
EXPECTED TO CROSS NORTHWESTERN PORTIONS OF THE STATE IN THE EARLY
MORNING...AND NORTHEASTERN PORTIONS OF THE STATE IN THE EARLY
AFTERNOON.

AZZ006>008-015-037-038-261245-
/O.NEW.KFGZ.WI.Y.0012.140426T1200Z-140426T1900Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
PRESCOTT...FLAGSTAFF...COTTONWOOD...CAMP VERDE...SEDONA
932 PM MST FRI APR 25 2014

...WIND ADVISORY IN EFFECT FROM 5 AM TO NOON MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO NOON MST SATURDAY. 

* TIMING...STRONG WINDS WILL DEVELOP IN THE EARLY MORNING AND
  CONTINUE UNTIL AROUND NOON...GRADUALLY DIMINISHING IN THE
  AFTERNOON.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>014-016>018-039-040-261245-
/O.NEW.KFGZ.WI.Y.0012.140426T1500Z-140427T0000Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...PAYSON...DILKON
932 PM MST FRI APR 25 2014

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST SATURDAY. 

* TIMING...STRONG WINDS WILL DEVELOP MID MORNING AND CONTINUE
  UNTIL LATE AFTERNOON...GRADUALLY DIMINISHING IN THE EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH.

* IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO LESS
  THAN ONE MILE AT TIMES IN THE LITTLE COLORADO RIVER VALLEY UNTIL
  RAIN SHOWERS DEVELOP LATE IN THE MORNING OR AFTERNOON. DRIVING
  MAY ALSO BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
3 follow-up statements
621 
WWUS75 KFGZ 261228
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
528 AM MST SAT APR 26 2014

AZZ006>008-015-037-038-261900-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-140426T1900Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
PRESCOTT...FLAGSTAFF...COTTONWOOD...CAMP VERDE...SEDONA
528 AM MST SAT APR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* TIMING...STRONG AND GUSTY WINDS WILL DEVELOP IN THE EARLY
  MORNING AND CONTINUE UNTIL AROUND NOON MST...GRADUALLY
  DIMINISHING IN THE AFTERNOON HOURS.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>014-016>018-039-040-262030-
/O.CON.KFGZ.WI.Y.0012.140426T1500Z-140427T0000Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...PAYSON...DILKON
528 AM MST SAT APR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...STRONG WINDS WILL DEVELOP THIS MORNING AND CONTINUE
  UNTIL LATE AFTERNOON...GRADUALLY DIMINISHING IN THE EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH.

* IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO LESS
  THAN ONE MILE AT TIMES IN THE LITTLE COLORADO RIVER VALLEY UNTIL
  RAIN SHOWERS DEVELOP LATE IN THE MORNING OR AFTERNOON. DRIVING
  MAY ALSO BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
407 
WWUS75 KFGZ 261856
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1156 AM MST SAT APR 26 2014

AZZ006>008-015-037-038-262000-
/O.EXP.KFGZ.WI.Y.0012.000000T0000Z-140426T1900Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
PRESCOTT...FLAGSTAFF...COTTONWOOD...CAMP VERDE...SEDONA
1156 AM MST SAT APR 26 2014

...WIND ADVISORY WILL EXPIRE AT NOON MST TODAY...

WINDS HAVE DECREASED BEHIND A COLD FRONT THAT PASSED THROUGH THE
AREA THIS MORNING. THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE.
HOWEVER...ISOLATED WIND GUSTS TO 35 MPH WILL BE POSSIBLE THROUGH
THE AFTERNOON HOURS.

$$

AZZ009>014-016>018-039-040-270000-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-140427T0000Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...PAYSON...DILKON
1156 AM MST SAT APR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE
  AFTERNOON...GRADUALLY DIMINISHING IN THE EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH.

* IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO LESS
  THAN ONE MILE AT TIMES IN THE LITTLE COLORADO RIVER VALLEY UNTIL
  RAIN SHOWERS DEVELOP THIS AFTERNOON. DRIVING MAY ALSO BE
  DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
926 
WWUS75 KFGZ 270012
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
512 PM MST SAT APR 26 2014

AZZ009>014-016>018-039-040-270115-
/O.EXP.KFGZ.WI.Y.0012.000000T0000Z-140427T0000Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...PAYSON...DILKON
512 PM MST SAT APR 26 2014

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR NORTHEASTERN ARIZONA HAS BEEN ALLOWED TO
EXPIRE. WIND GUSTS HAVE GENERALLY DECREASED BELOW 40 MPH AND WILL
CONTINUE TO DECREASE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 25, 8:12 PM MST, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 25, 8:12 PM MST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
812 PM MST FRI APR 25 2014

CORRECTED FIRE WEATHER SECTION

.SYNOPSIS...
WINDY CONDITIONS WILL CONTINUE OVERNIGHT AS A STRONG LATE SEASON
STORM SYSTEM APPROACHES THE STATE. THE BULK OF THE STORM WILL MOVE
THROUGH NORTHERN ARIZONA ON SATURDAY...WITH STRONG WINDS AND AREAS
OF RAIN AND SNOW. EXPECT CLEARING ON SUNDAY...WITH FAIR AND WARMER
WEATHER THROUGH AT LEAST NEXT WEDNESDAY.

&&

.DISCUSSION...WINDS ASSOCIATED WITH A PACIFIC STORM SYSTEM HAVE
SUBSIDED THIS EVENING...AND TODAY'S WIND ADVISORY AND RED FLAG
WARNING HAVE BEEN ENDED. THIS STRONG PACIFIC STORM SYSTEM CURRENTLY
MOVING THROUGH CENTRAL CA WILL RAPIDLY APPROACH NORTHERN AZ
OVERNIGHT...SPREADING SHOWERS INTO WESTERN COCONINO AND YAVAPAI
COUNTIES SHORTLY AFTER MIDNIGHT. THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM WILL BRING AN INTENSE BAND OF PRECIPITATION...PLUMMETING SNOW
LEVELS...AND A FEW HOURS OF STRONG WINDS. THIS FRONT LOOKS TO CROSS
PRESCOTT AND FLAGSTAFF AROUND 6 TO 9 AM...WINSLOW AROUND 10 AM TO 1
PM...AND THE NEW MEXICO BORDER AROUND 1 TO 4 PM. HAVE UPDATED WIND
FORECAST FOR TOMORROW TO BETTER REFLECT WINDS ASSOCIATED WITH THE
COLD FRONTAL PASSAGE...OTHERWISE THE FORECAST IS IN GOOD SHAPE.

&&

.FROM PREV DISCUSSION/332 PM MST/...THE SYSTEM QUICKLY ADVANCES
LATER TONIGHT...AND CHANCES FOR PRECIP WILL INCREASE MARKEDLY FROM
AFTER MIDNIGHT AND BY SUNRISE ACROSS COCONINO AND YAVAPAI COUNTIES.
IMPACTS FARTHER EAST WILL BE OCCURRING A BIT LATER...GENERALLY BY
SATURDAY AFTERNOON. THIS ROBUST AND QUICK-MOVING STORM SYSTEM WILL
RESULT IN MUCH COOLER TEMPERATURES AND PLUMMETING SNOW LEVELS
SATURDAY...ALONG WITH CONTINUED GUSTY WINDS. WHILE MOST SNOW
ACCUMULATIONS WILL BE CONFINED TO ABOVE 6500 FEET...RAIN WILL MIX
WITH SNOW DOWN TO AROUND 5000 FEET AS THE LOW PRESSURE CENTER PASSES
OVERHEAD. GRASSY AND NATURAL SURFACES WILL SEE ACCUMULATION EASIER
AND QUICKER THAN ROADWAYS AND THE SUCH. A WINTER WX ADVISORY HAS
BEEN ISSUED FOR THESE AREAS ABOVE 6500' FROM FLAGSTAFF TO THE NORTH
AND WEST. REGARDLESS...TEMPERATURES WILL MODERATE SIGNIFICANTLY FOR
SUNDAY AND EARLY NEXT WEEK...AND ANY SNOWFALL ON THE GROUND WILL
QUICKLY BE A THING OF THE PAST FOR ELEVATIONS BELOW 9000 FEET.

RIDGING WILL GRADUALLY WORK BACK INTO THE NORTHLAND OVER NEXT
WEEK...LIKELY BECOMING STRONG LATE IN THE WEEK. IN THE
MEANTIME...SOME PERSISTENT NORTHERLY WINDS WILL KEEP TEMPS
SLIGHTLY BELOW NORMAL THROUGH TUESDAY OR WEDNESDAY.

&&

.AVIATION...FOR THE 06Z PACKAGE...EXPECT SCT-NMRS SHRA/SHSN
SPREADING FROM WEST TO EAST ACROSS NORTHERN AZ FROM 06Z-18Z. WINDS
SW10-20KTS INCREASING TO 15-30G40KTS ALONG A COLD FRONT EXPECTED TO
CROSS THE REGION FROM AROUND 12Z-20Z. ISOLD LIFR CONDITIONS IN SHSN
AND LCL MVFR CONDITIONS IN BLDU IN THE VALLEYS OF NORTHEAST AZ FROM
AROUND 14Z-20Z. SNOW LEVELS INITIALLY AROUND 8000 FEET FALLING AS
LOW AS 5000 FEET. ISOLD TSRA/TSSN WITH STRONG CONVECTIVE WINDS PSBL.
CONDITIONS IMPROVING AFTER 00Z SUNDAY. AVIATION DISCUSSION NOT
UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...TONIGHT...AN APPROACHING PACIFIC LOW PRESSURE
SYSTEM WILL CONTINUE TO BRING BREEZY WINDS TO NORTHERN ARIZONA
OVERNIGHT.

SATURDAY...A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS
ARIZONA BEGINNING EARLY SATURDAY BRINGING WIDESPREAD RAIN...
MOUNTAIN SNOW...AND ISOLATED THUNDERSTORMS TO ALL OF NORTHERN
ARIZONA BY MID DAY. WINDS WILL REMAIN BREEZY.

BREEZY NORTHERLY WINDS AND COOLER TEMPERATURES CAN BE EXPECTED ON
SUNDAY. MUCH WARMER TEMPERATURES CAN BE EXPECTED MONDAY THROUGH
WEDNESDAY AS A RIDGE DEVELOPS OVER THE WESTERN UNITED STATES.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY FROM 3 AM TO 7 PM MST SATURDAY FOR
AZZ004-006-007-015-104-106-107-115 ABOVE 6500 FEET.

&&

PUBLIC.........DJO/KD
AVIATION.......DJO
FIRE WEATHER...DB

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 25, 8:20 PM MST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
820 PM MST FRI APR 25 2014

AZZ004>018-037>040-260615-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
820 PM MST FRI APR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...THIS EVENING

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY...A PACIFIC STORM SYSTEM WILL MOVE THROUGH NORTHERN
ARIZONA BRINGING COLDER AND WINDY CONDITIONS...ALONG WITH AREAS OF
RAIN AND SNOW. SNOW LEVELS WILL FALL TO AROUND 5000 FEET IN SOME
PLACES...BUT WILL GENERALLY RANGE FROM 6000 TO 7000 FEET. SEVERAL
INCHES OF SNOWFALL ARE POSSIBLE ABOVE 6500 FEET...ESPECIALLY FROM
FLAGSTAFF NORTHWARD TO THE KAIBAB PLATEAU WHERE A WINTER ADVISORY IS
IN EFFECT. RAIN AND SNOW WILL TAPER OFF FROM WEST TO EAST SATURDAY
NIGHT...WITH FAIR CONDITIONS RETURNING AS EARLY AS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.